# SDR LR7A9834

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

CARGO COMPARTMENT REFRIG OVERHEAT LIGHT CAME ON IN CLIMBOUT.  SWITCHED CARGO COMPARTMENT AIR CONDITION SHUT OFF TO OFF PER EMERG CHECKLIST.  OVERHEAT LIGHT WENT OUT.  TIGHTENED CLAMP ON CARGO COMPT FLOW CONTROL VALVE SYS LK, OP AND PRESS CK GOOD PER MM CHAP 21-30 201.
